# SDR SWAA2023031798032

- Difficulty date: February 2, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUESTS) CRACK VAPOR BARRIER LOCATED BS663 RBL50 AND WL160 AT MAIN WHEEL WELL COMPARTMENT 2023-105960<[01] TOOL USED CALIPER P/N. 500-197-30. S/N. A21043202 DUE DATE. 12-OCT-23;[02] TOOL USED:HOT BONDER P/N:HCS9200B-AV S/N:18196126 DUE DATE:24-FEB-23. AND OK TO INSTALL FILLER AND REPAIR PLIES. TOOL USED: SCALE P/N:91847 S/N:AE-409318 DUE DATE:06-JUN-23;[03] CORRECTED STEP 2  TOOL USED:HOT BONDER P/N:HCS9200B-AV S/N:18196126 DUE DATE:24-FEB-23.  TOOL USED: SCALE P/N:91847 S/N:AE-409318 DUE DATE:06-JUN-23;[04] REPAIRED VAPOR BARRIER LOCATED BS663 RBL50 AND WL160 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10;[05] CORRECTED STEP 4 - REPAIRED VAPOR BARRIER LOCATED BS663 RBL50 AND WL160 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW;[06] REPAIRED VAPOR BARRIER LOCATED BS663 RBL50 AND WL160 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.RII ITEM
